EconPapers    
Economics at your fingertips  
 

An iterative Algorithm for Hemicontractive Mappings in Banach Spaces

Youli Yu, Zhitao Wu and Pei-Xia Yang

Abstract and Applied Analysis, 2012, vol. 2012, 1-11

Abstract:

We First introduce a three-step iterative algorithm for approximating the fixed points of the hemicontractive mappings in Banach spaces. Consequently, we prove the strong convergence of the proposed algorithm under some assumptions. Since three-step iterations include Ishikawa iterations as special cases, our result continue to hold for these problems. Our main results can be viewed as an important refinement of the previously known results.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/264103.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/264103.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:264103

DOI: 10.1155/2012/264103

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:264103